# SDR UPS01234996

- Difficulty date: February 15, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 7270
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN ON PREFLIGHT CHECK EMERGENCY EXIT LIGHT OVER COCKPIT DOOR WOULD NOT TEST WITH EMERGENCY EXIT LIGHT SWITCH ON O/H.  LIGHTS WORK OK AT LIGHT ASSY W/SWITCH ON.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY AT COCKPIT DOOR.  OPS CHECK OK PER MM 33-50-101.
